A Semigroup of Simple Homotopy Types.

Allan J. Sieradski

Mathematische Zeitschrift (1977)

  • Volume: 153, page 135-148
  • ISSN: 0025-5874; 1432-1823

How to cite


Sieradski, Allan J.. "A Semigroup of Simple Homotopy Types.." Mathematische Zeitschrift 153 (1977): 135-148. <http://eudml.org/doc/172486>.

author = {Sieradski, Allan J.},
journal = {Mathematische Zeitschrift},
pages = {135-148},
title = {A Semigroup of Simple Homotopy Types.},
url = {http://eudml.org/doc/172486},
volume = {153},
year = {1977},

AU - Sieradski, Allan J.
TI - A Semigroup of Simple Homotopy Types.
JO - Mathematische Zeitschrift
PY - 1977
VL - 153
SP - 135
EP - 148
UR - http://eudml.org/doc/172486
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.